Alert archive / Missouri / Flash Flood Warnings in 2015

Flash Flood Warning 16, NWS Kansas City, MO

June 4, 20156 counties in Missouri; Atchison County, Doniphan County, Kansas

NWS Kansas City, MO issued this flash flood warning at Jun 4, 2015, 6:37 AM CDT for 6 counties in Missouri; Atchison County, Doniphan County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2015, 6:37 AM CDT (11:37 UTC)
Expired
Jun 4, 2015, 12:30 PM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Atchison County, KS, Doniphan County, KS, Buchanan County, MO, Caldwell County, MO, Clay County, MO, Clinton County, MO, Platte County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 73 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:50 AM CDTFLASH FLOODSt. Joseph, MOTHREE FEET OF WATER REPORTED OVER HIGHWAY 59 NEAR THE MISSOURI RIVER
Jun 4, 10:20 AM CDTFLASH FLOODLawson, MOWATER FLOWING OVER A 50 TO 100 YARD STRETCH OF ROAD NEAR LAWSON.
Jun 4, 11:50 AM CDTFLASH FLOOD5 Wnw Kearney, MONE 172ND STREET EAST OF ARLEY IMPASSABLE DUE TO WATER OVER ROAD FROM NEARBY CREEK.
Jun 4, 11:50 AM CDTHEAVY RAIN 35 Wnw Kearney, MONE 172ND STREET EAST OF ARLEY IMPASSIBLE DUE TO WATER RAPIDLY FLOWING OVER STREET FROM NEARBY CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 11.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
783 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WGUS53 KEAX 041137
FFWEAX
KSC005-043-MOC021-025-047-049-165-177-041730-
/O.NEW.KEAX.FF.W.0016.150604T1137Z-150604T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 AM CDT THU JUN 4 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BUCHANAN COUNTY IN NORTHWEST MISSOURI...
  CLAY COUNTY IN WEST CENTRAL MISSOURI...
  CLINTON COUNTY IN NORTHWEST MISSOURI...
  DONIPHAN COUNTY IN NORTHEAST KANSAS...
  NORTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
  NORTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  RAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1230 PM CDT

* AT 634 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES THIS MORNING SHOW PORTIONS OF THE     
  WARNED AREA HAVE ALREADY RECEIVED 3 INCH OF RAIN...AND ANOTHER ONE 
  TO TWO INCHES IS POSSIBLE. WITH EXISTING FLOODING LEFT OVER FROM  
  WEDNESDAY...EXPECT MORE FLASH FLOODING TO DEVELOP THIS MORNING. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ELWOOD...EXCELSIOR SPRINGS...GOWER...HIGHLAND...KEARNEY...
  LATHROP...LAWSON...LIBERTY...PLATTSBURG...RICHMOND...SMITHVILLE...
  ST. JOSEPH...TROY...WATHENA...AGENCY...CAMDEN POINT...COWGILL...
  CRYSTAL LAKES...DEARBORN...DENTON...EDGERTON...EXCELSIOR ESTATES...
  HARDIN...HENRIETTA...HOLT...MISSOURI CITY...POLO...RUSHVILLE...
  TRIMBLE AND WOODS HEIGHTS.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 IN MISSOURI BETWEEN MILE MARKERS 17 AND 48.
  I-29 BETWEEN MILE MARKERS 24 AND 49.
  I-229 BETWEEN MILE MARKERS 0 AND 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IS POSSIBLE IN THE 
WARNED AREA.

&&

LAT...LON 3990 9534 3957 9377 3922 9376 3921 9422
      3923 9424 3924 9429 3921 9432 3921 9435
      3969 9534

$$

CUTTER
1 follow-up statement
251 
WGUS73 KEAX 041400
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 AM CDT THU JUN 4 2015

KSC005-043-MOC021-025-047-049-165-177-041730-
/O.CON.KEAX.FF.W.0016.000000T0000Z-150604T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATCHISON KS-DONIPHAN KS-BUCHANAN MO-CALDWELL MO-CLAY MO-CLINTON MO-
PLATTE MO-RAY MO-
900 AM CDT THU JUN 4 2015

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RAY...NORTHERN PLATTE...
CLINTON...CLAY...SOUTHERN CALDWELL...BUCHANAN...DONIPHAN AND
NORTHEASTERN ATCHISON COUNTIES UNTIL 1230 PM CDT...

AT 859 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RAINFALL ESTIMATES OF TWO TO FOUR INCHES HAVE FALLEN ACROSS PORTIONS 
OF THE WARNED AREA.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ELWOOD...EXCELSIOR SPRINGS...GOWER...HIGHLAND...KEARNEY...LATHROP...
LAWSON...LIBERTY...PLATTSBURG...RICHMOND...SMITHVILLE...ST. JOSEPH...
TROY...WATHENA...AGENCY...CAMDEN POINT...COWGILL...CRYSTAL LAKES...
DEARBORN...DENTON...EDGERTON...EXCELSIOR ESTATES...HARDIN...
HENRIETTA...HOLT...MISSOURI CITY...POLO...RUSHVILLE...TRIMBLE AND
WOODS HEIGHTS.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-35 IN MISSOURI BETWEEN MILE MARKERS 17 AND 48.
  I-29 BETWEEN MILE MARKERS 24 AND 49.
  I-229 BETWEEN MILE MARKERS 0 AND 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3990 9534 3957 9377 3922 9376 3921 9422
      3923 9424 3924 9429 3921 9432 3921 9435
      3969 9534

$$

AEP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:17 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 4, 4:17 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
417 AM CDT Thu Jun 4 2015

.DISCUSSION...
Issued at 416 AM CDT THU JUN 4 2015

A weak convective complex has formed over SC Nebraska into far NW
Missouri, and has gradually started to slide south with time. Unlike
last night this complex has a little better environment with which
to sustain itself, as MLCAPE values are approaching 1000 J/kg ahead
of the complex and effective bulk shear values are approaching 25 to
35 knots. Both parameters are an improvement over what yesterday
morning's complex had. Also according to SPC Mesoanalysis PWAT
values are approaching 1.8 inches where the storms are located, and
only fall off marginally with southward extent, as a good portion of
eastern Kansas and western Missouri contain 1.6 to 1.7 inches of
precipitable water. This will allow this complex to have very
efficient rain rates, as it eventually slides into the forecast
area. Short range models have been pretty consistent with this
complex eventually sliding south/southeast through western Missouri.
Should this complex slide south as the short-term hi-res models
suggest it could bring another round of morning and early afternoon
thunderstorms to the area, which would exacerbate the already
ongoing flooding problems across the area. Tough to say exactly how
much rain each area will receive, but considering the generally slow
motion of this complex along with a fairly efficient rain-making
ability, it's conceivable that some areas could see another 1 to
several inches of rain through the morning hours. As a result of
this concern, a flash flood watch continue for the area through 10
am.

This afternoon's chances for severe convection will depend much on
how this complex moves through the area. If the complex drops south
as the models suggest it's conceivable that there could be enough
lingering cloud cover to prevent much in the way of
afternoon/evening destabilization. Should the complex take on more
of an easterly component or fizzle out early there could be enough
of a clearing period to get some destabilization. Confluence along a
mesoscale/synoptic boundary which will likely run through northern
Kansas and/or southern Nebraska will be maximized likely to the west
of the forecast area, and this max confluence will be the best focus
for afternoon convection. Across far eastern Kansas and western
Missouri, depending on how the boundary sets up there will not be
quite a good of a chance to get a storm going along the weaker
confluence, but NAM indicates a relatively uncapped environment, so
it may not take much to get a storm going this afternoon. Should a
surface based storm get going this afternoon there will be plenty of
instability, on the order of 1500 to 2500 J/kg of ML CAPE as well as
30 to 40 kts of deep shear. This would be ample for supercellular
activity, with all modes of severe weather possible, again, mainly
west of I-29 and north of HWY 36. As the afternoon/evening
convection grows upscale into a complex, another round of heavy rain
is possible overnight Thursday night into Friday morning.

Friday convection again is dependent on how Thursday night evolves,
but for now models want to move the mid level ridge more centered
over the forecast area, which would serve as a bit of a dampener to
mid day convection, however, with some mid level flow over the apex
of the ridge, it's possible that once again, overnight MCS
development will roll through the area, bringing yet more heavy
rain.

Saturday then sees the boundary likely move north of the forecast
area, which should take the best chances of severe weather with it.
MCS formation from Saturday afternoon/evening thunderstorms could
conceivably move over the area, but given the likely initiation as
well as the somewhat flattened mid level ridge it's more likely that
the complex(es) will ride north of at least Interstate 70, if not
north of Missouri all together.

The rain chances continue through the weekend and into next week as
the mid level pattern transitions into more of a eastern trough
scenario with a sagging boundary. Should the boundary sag across the
area the generally zonal flow could result in one or several days of
training cells, so will continue to watch for more days of
potentially heavy rain through the mid range and extended forecast
period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1216 AM CDT THU JUN 4 2015

Radar and satellite loops indicate the expected convective complex
is developing further north across south central and southeast NE and
in line with the northern trend of the latest HRRR model run. The
convection will likely be focused over northwest MO/far northeast KS
overnight but do expect it to propagate southeast during the pre-dawn
hours as the cold pool takes over.

With that in mind KSTJ can expect higher rain chances as well as
earlier arrival time. Confidence lowers farther south but do expect
convection to eventually arrive at the Kansas City area terminals
with lowest confidence at KIXD, the southernmost TAF site. Prevailing
ceilings will generally be VFR although as occasional MVFR
visibilities and ceilings can be expected with the stronger storms,
especially at KSTJ. Should see a lull in activity during the
afternoon. Low confidence on convective activity Thursday evening as
it will highly dependent on where the boundaries establish
themselves from the morning convection.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 10 AM CDT this morning FOR KSZ025-
     102>105.

MO...FLASH FLOOD WATCH until 10 AM CDT this morning FOR MOZ001>005-
     011>014-020>022-028>030-037-038-043-044.

&&

UPDATE...MJ
DISCUSSION...Leighton
AVIATION...MJ
Hazardous weather outlook, Jun 4, 5:59 AM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
559 AM CDT THU JUN 4 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-051100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
559 AM CDT THU JUN 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO AFFECT MAINLY NORTHWEST
 AND WEST CENTRAL MISSOURI AND ADJACENT PORTIONS OF EASTERN KANSAS
 THROUGH THE MORNING HOURS. DUE TO SIGNIFICANT RAINFALL EARLIER THIS
 MORNING AND SATURATED SOILS...FLOODING AND FLASH FLOODING WILL BE A
 CONCERN. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL WILL
 ALSO BE POSSIBLE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 SEVERAL ADDITIONAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS
 WILL BE POSSIBLE FRIDAY THROUGH EARLY SATURDAY AND AGAIN SUNDAY
 NIGHT. WHILE A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THE PRIMARY
 THREAT WILL BE HEAVY RAINFALL WHICH COULD RESULT IN PERIODS OF
 FLOODING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Special weather statement, Jun 4, 3:14 AM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
314 AM CDT THU JUN 4 2015

MOZ014-040845-
DAVIESS MO-
314 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DAVIESS COUNTY UNTIL 345
AM CDT...

AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF MAYSVILLE...MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINSTON AND ALTAMONT.

THIS WILL IMPACT

 I-35 BETWEEN MILE MARKERS 62 AND 71.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3987 9402 3986 9420 3994 9420 4000 9404
TIME...MOT...LOC 0814Z 251DEG 14KT 3991 9418

CUTTER
Special weather statement, Jun 4, 3:44 AM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
344 AM CDT THU JUN 4 2015

MOZ013-014-040915-
DAVIESS MO-DE KALB MO-
344 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEKALB AND WESTERN
DAVIESS COUNTIES UNTIL 415 AM CDT...

AT 342 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF MAYSVILLE...MOVING NORTHEAST
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SANTA ROSA.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4004 9419 3989 9412 3988 9432 3995 9437
TIME...MOT...LOC 0844Z 247DEG 12KT 3994 9426

CUTTER
Special weather statement, Jun 4, 6:22 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
622 AM CDT THU JUN 4 2015

MOZ030-031-038-039-041145-
CARROLL MO-LAFAYETTE MO-RAY MO-SALINE MO-
622 AM CDT THU JUN 4 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALINE...RAY...
NORTHERN LAFAYETTE AND SOUTHERN CARROLL COUNTIES UNTIL 645 AM CDT...

AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
NORBORNE TO HARDIN TO RICHMOND...AND MOVING SOUTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LEXINGTON...CARROLLTON...HIGGINSVILLE...HENRIETTA...HARDIN...
  NORBORNE...WAVERLY...CORDER...ALMA...BLACKBURN...MALTA BEND...
  DOVER...GRAND PASS...WAKENDA AND MOUNT LEONARD.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3929 9316 3912 9332 3902 9358 3924 9421
      3934 9395 3951 9379
TIME...MOT...LOC 1122Z 295DEG 40KT 3940 9375 3930 9384
          3924 9400

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:20 PM CDTRiver Flood WarningEAXCarroll, Chariton6 days
Jun 3, 8:20 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston4 days
Jun 3, 8:56 PM CDTRiver Flood WarningEAXPlatte5 days
Jun 3, 8:56 PM CDTRiver Flood WarningEAXPlatte5 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXClay, Jackson, Ray6 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXChariton, Howard, Saline7 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXCooper, Howard7 days
Jun 4, 2:16 AM CDTFlash Flood WarningEAXAndrew, Caldwell, Daviess, DeKalb, Gentry6 hr
Jun 4, 3:14 AM CDTSpecial Weather StatementEAXDaviess31 min
Jun 4, 3:44 AM CDTSpecial Weather StatementEAXDeKalb31 min
Jun 4, 5:12 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt33 min
Jun 4, 6:22 AM CDTSpecial Weather StatementEAXRay23 min
Jun 4, 6:51 AM CDTSpecial Weather StatementEAXCarroll, Saline24 min
Jun 4, 7:52 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt38 min
Jun 4, 8:24 AM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway21 min
Jun 4, 9:21 AM CDTRiver Flood WarningEAXDaviess, Gentry57 hr
Jun 4, 9:21 AM CDTRiver Flood WarningEAXLinn, Livingston4 days
Jun 4, 9:34 AM CDTRiver Flood WarningEAXBuchanan4 days
Jun 4, 9:34 AM CDTRiver Flood WarningEAXAtchison, Holt64 hr
Jun 4, 9:54 AM CDTRiver Flood WarningEAXAndrew, Buchanan4 days
Jun 4, 9:54 AM CDTRiver Flood WarningEAXBuchanan, Platte3 days
Jun 4, 10:07 AM CDTRiver Flood WarningEAXCarroll3 days
Jun 4, 10:22 AM CDTSpecial Weather StatementEAXBuchanan23 min
Jun 4, 10:38 AM CDTFlash Flood WarningEAXClay, Platte6 hr
Jun 4, 11:00 AM CDTSpecial Weather StatementEAXPlatte45 min
Jun 4, 11:12 AM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Jun 4, 11:34 AM CDTSpecial Weather StatementEAXRay41 min
Jun 4, 12:23 PM CDTFlash Flood WarningEAXBuchanan, Caldwell, Clay, Clinton, Platte, Ray12 hr
Jun 4, 12:34 PM CDTAreal Flood WarningEAXAndrew, Atchison, Buchanan, Caldwell, Clinton, Daviess and 5 more24 hr
Jun 4, 3:40 PM CDTRiver Flood WarningEAXPlatte3 days
Jun 3, 9:32 PM CDTRiver Flood WarningEAXLeavenworth45 hr
Jun 4, 4:53 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan37 min
Jun 4, 9:19 AM CDTSpecial Weather StatementEAXDoniphan26 min
Jun 4, 3:40 PM CDTRiver Flood WarningEAXLeavenworth3 days
Jun 4, 5:53 PM CDTRiver Flood WarningEAXAtchison28 hr

Nearby

Flash Flood Warnings in Missouri, 2015Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.